# SDR HNAA2010110200237

- Difficulty date: October 20, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 46,255 hours, 50,935 cycles
- Engine: Pwa PW120
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Malfunctioned
- Location: Prop Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROP RPM AND TORQUE SURGE AFTER TAKEOFF. MX IN WEEK REPLACED POWER LEVER SWITCHS IAW ENGINE MANAGER.    CHECKED OPS OF BETA LOCKOUT SWITCH 6121-S4 DUE TO NR2 PROP RPM TORQUE SURGE.  FOUND SWITCH 6141-S4 INOP. R & R SWITCH IAW -8 MM 76-10-13. OPS CHECKED GOOD ON RUNUP IAW WORKCARD 61-21-10. ALSO RIGGED SWITCHES 2761-S2 AND 3261-S24, CKD GOOD ON RUNUP.
